# SDR ASAA2019102831108

- Difficulty date: October 21, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N926VA
- Make and model: Airbus A321-253N
- Aircraft serial: 08120
- Aircraft time: 4,852 hours, 1,315 cycles
- Engine: Cfmint LEAP1A33
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Valve
- Part number: 6730F010000
- Condition: Misinstalled
- Location: Nr 1 Anti-Ice
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: O

## Discrepancy

ON CLIMB W/ WING ANTI-ICE ON ECAM AIR ENG 1 BLEED WING ANTI ICE OFF BUT BLEED TEMP ENG 1 AT CRUISE STILL 65C ( OPPOSITE SIDE 200C) GROUNDED - YES. UPON INSPECTION OF FAN AIR VALVES, FOUND THE FLUSH ROD BOLT NOT CONNECTED & ROD HANGING. REINSTALLED ROD TO THE FAN AIR AIR VALVE IAW AMM 36-11-54. PEROFMRED ENG#1 IDDLE- FUN WILL BLEED, OPS CHECK GOOD OK FOR SVC.
